Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 6 of 9 found articles
 
 
  On concentration of high-dimensional matrices with randomly signed entries
 
 
Title: On concentration of high-dimensional matrices with randomly signed entries
Author: Bobkov, S. G.
Götze, F.
Tikhomirov, A. N.
Appeared in: Journal of mathematical sciences
Paging: Volume 163 (2009) nr. 4 pages 328-351
Year: 2009
Contents:
Publisher: Springer US, Boston
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 6 of 9 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands